Has anyone experienced severe insomnia with Evenity?
Struggling to find an osteoporosis drug I can tolerate…this felt like my last hope, but after first injection, I literally could not enter any deep restful stages of sleep. Went on for nearly 30 days. Felt like I was going crazy, could not drive or work. Trying to figure out if it were the drug or something else, if I should give it another try.
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
@tkdesign, I'm tagging a few members like @arlene7 @artscaping @pattyduerkop @elisabethv @gabiquinn @judith73 @windyshores @paala who have experience with Evenity to see if anyone experienced sleep issues.
You may also be interested in this related discussion:
– Anyone taken Evenity (romosozumab) for Osteoporosis? https://connect.mayoclinic.org/discussion/evenity-osteoporosis/
Insominia is listed as a known side effect, but not everyone encouters trouble with sleeping. Going without proper sleep for 30 days is rough and clearly limiting to your daily life. Yikes. Have you decided to get the next month's dose?
Hi Colleen, no I opted not to, to see how I felt, and just because, I need to work. I am single, live alone, don't have help to get places. My sleep improved after 25 days past first injection, continues improved. I'm rather afraid to try another dose. I've had intolerance issues with so many related drugs, don't know what to try next.